Skip to Content

Should you really sweat bad when taking Lipitor?

Question is Closed
Report Favorite

Answers (2)

Anonymous

16 Jul 2010

You mean do you or should you?

Votes: +0
Anonymous

16 Jul 2010

Hi,

Yes, Lipitor causes excessive sweating, it is a rare side effect considered to be less severe.

Contact your Doctor anyway and let him/her know what you are experiencing. Safety always comes first.

You may report side effects to FDA at 1-800-FDA-1088.

My best wishes, and hope your Doctor can find a solution... from a caring individual

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What do you think about lipitor causing Muscle pain and diarrhea?

I have diabetes, totally insulin dependent and am taking lipitor? I have been on this med since the late eighties and have consistently had the bad ...

1 answer 28 Nov 2010

How can I stop sweating, so profusly, while on methadone?

I have bad hot flashes and can not ever seem to cool down once I have begun to sweat. I sweat on my brow, my back, and chest. I dont sweat bad under ...

4 answers 31 May 2011

Taking lipitor for several years, 3 mths ago started getting bad hip leg pain, could it be lipitor?

I've tried exercise and pain medication, to no avail, and I'm wondering if it could be the lipitor. A pharmacist told me "highly ...

2 answers 18 Mar 2013

When does the muscle pain start from Lipitor?

I have been on Lipitor (10MG) for a little over two months. I am 71 and relatively healthy. My LDL which had always been borderline (100) had gone up ...

2 answers 24 Sep 2013

Is there anything I can do to help with constant sweating that I get with using steroids?

I have to use steroids because of my atheritis. I sweat really bad during the day that is now preventing me from going out. I have to change my ...

0 answers 5 Aug 2015